# SDR ABXA000519

- Difficulty date: December 4, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,858 hours, 58,971 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Part serial: 121643
- Condition: Contaminated
- Location: Left
- Part time: 81,953 hours, 81,777 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BETWEEN V1 AND VR THE COCKPIT FILLED WITH A STRONG BURNING ODER. THE CREW ABORTED TAKEOFF AND RETURNED TO BLOCK. MAINTENANCE INSPECTED THE NUMBER ONE AND NUMBER TWO ENGINE INLETS, OUTLETS AND PNEUMATIC DUCTS FOR RESIDUES. MAINTENANCE INSPECTED LEFT AND RIGHT ACM DUCTING. NO DEFECTS FOUND. GROUND RAN BOTH ENGINES AND DETERMINED ODER WAS GENERATING FROM THE LEFT AIRCONDITIONING PACK. DEFERRED LEFT AIRCONDITIONING PACK IAW 21-1A.
